MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK ROTALINK¿ BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC - CORK ROTALINK¿ BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number H802227680050
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at the time of event: approximately (b)(6) old.Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
Same case as 2134265-2016-12669.It was reported that the burr became stuck in lesion.The 80% stenosed target lesion was located in the tortuous and severely calcified left anterior descending artery.During the use of a 2.00mm rotalink¿ burr, the burr got stuck in the lesion.The burr was then tugged and removed for the patient's body.A 2.75 x 12 synergy ii everolimus-eluting platinum chromium coronary stent system was then deployed with excellent result.No patient complications were reported.Later that evening the patient experienced chest pain and had developed thrombosis.No further patient complications were reported and the patient¿s status was fine and stable.

Brand Name
ROTALINK¿ BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key6256597
Report Number2134265-2016-12464
Device Sequence Number426925
Product Code MCX
UDI-Device Identifier08714729126881
UDI-Public(01)08714729126881(17)20170228(10)0017789599
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberH802227680050
Device Catalogue Number22768-005
Device Lot Number0017789599
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2016
Initial Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1